MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Arerugi = [Allergy] · 2004

[A case of latex allergy suspected drug allergy].

Yamaguchi Yukie, Uchida Takahisa, Osuna Hiroyuki, Ikezawa Zenro

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 30-year-old female with paroxysmal supraventricular tachycardia (PSVT) underwent catheter ablation. About 30 minutes later, urticaria and dyspnea occurred suddenly. Blood pressure decreased to 62/41 mmHg, and she fell into the state of anaphylactic shock. She recovered within one hour following treatment. We initially suspected the onset of anaphylaxis was caused by either the local anesthetic or the intravenous antibiotic administered. Following thorough investigation (skin tests and challenge tests), we concluded that the anaphylaxis was not drug induced. Subsequently, we suspected latex allergy. Skin prick test showed a positive reaction to rubber gloves. The specific test for IgE antibody against latex was positive at 10.8 UA/ml. From these results, anaphylactic shock caused by latex (probably medical gloves) was diagnosed. Doctors should take preventive measures against latex allergy not only in operating rooms but also during minor treatments. It is possible that latex allergy is responsible for some cases of anaphylaxis of unknown origin.

Для цитирования: Yamaguchi Yukie, Uchida Takahisa, Osuna Hiroyuki, Ikezawa Zenro. [A case of latex allergy suspected drug allergy].. Arerugi = [Allergy]. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.